# SDR 9JLA2021110217454

- Difficulty date: October 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,599 hours, 4,738 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Part number: 1173T0759
- Part serial: 3264
- Condition: Defective
- Location: Eng Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT WHEN ENGINE ANTI-ICE WAS SELECTED ON AND WHEN TURNED OFF THE LEFT ENGINE ANTI-ICE INDICATION WOULD REMAIN ON FOR AN ADDITIONAL 20 MINUTES BEFORE EXTINGUISHING. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT ENGINE TEMPERATURE SWITCH/SENSOR WAS DEFECTIVE AND WAS REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
